MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH NICORE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Model Number 786624
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that one drainage hole in the ureteral stent was found to be bent upon opening of the package.It was impossible to insert the guidewire after multiple attempts and the guidewire could not be passed through.Per follow up information received via ibc on (b)(6) 2022, it was stated that the ureteral stent was not used on the patient.
 
Event or Problem Description
It was reported that one drainage hole in the ureteral stent was found to be bent upon opening of the package.It was impossible to insert the guidewire after multiple attempts and the guidewire could not be passed through.Per follow up information received via ibc on 05aug2022, it was stated that the ureteral stent was not used on the patient.
 
Additional Manufacturer Narrative
The reported event is unconfirmed, as the problem could no be reproduced.Photo samples were submitted, however, no deformation could be seen from the photos.The ureteral stent and push catheter were returned with the original packaging.When visually inspecting the sample at 12" to 18" distance under normal room lighting no visual defects were noted, however, it did appear that the sample had been used due to the build up in the portholes.The correct number of portholes were noted to be present and no deformation of the portholes was noted.The device was attempted to be used for treatment purposes.As the reported event is unconfirmed, a dhr review is not required.As the reported event is unconfirmed, a label/packaging review is not required.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15190802
Report Number1018233-2022-06177
Device Sequence Number17605144
Product Code FAD
UDI-Device Identifier10801741015110
UDI-Public(01)10801741015110
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Model Number786624
Device Catalogue Number786624
Device Lot NumberNGEX2467
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer12/10/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown